# SDR ASAA0792186

- Difficulty date: October 29, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 19,753 hours, 7,726 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: 571411
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEASE LATCH ON RIGHT FWD SVC DOOR BROKEN.  REPLACED R2 DOOR HOLD RELEASE BUTTON.
